# SDR 05FDEA00623

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SONE 241, RT NR 2 SEATRACK, FR54.2 HAS 1-EA GOUGES AREA ON SCALOPE HOLE.  REMOVED DAMAGED SEAT TRACK FITTING AT MDCC ZONE 241 RT NR 2 FR54.2 AND REPLACED WITH NEW  SEAT TRACK FITTING P/N A5381114620000 IAW A310 SRM 51-40-21.
